# SDR VNAA202209029955

- Difficulty date: September 2, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 25,936 hours, 19,641 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTALS (3EAS) BETWEEN FS= 349 TO FS= 364 NEAR STGR 27 AT MAIN AVIONICS COMPARTMENT.
INTERCOSTALS (3EAS) BETWEEN FS= 349 TO FS= 364 NEAR STGR 27 AT MAIN AVIONICS COMPARTMENT
WERE REPACED PER CRJ 700 SRM 51-42-20-001-001-A01 AND SRM 51-42-06-001-001-A01
